advertisement
Question
Posted by: Multivitamin | 2008/10/14

Multivitamin

I am a bit run down and so take a glass of Ensure SUPPLEMENT almost daily.
I recently added one tablet daily of FOODSTATE Multivitamin &  Mineral supplement to my diet.
I now find that I urinate excessively.
Is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Yes, it is possible for this to happen. Do not worry unless it is associated with other symptoms i.e. cloudy urine or pain

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement